MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROMUS ELEMENT PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION PROMUS ELEMENT PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number 9336
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 06/19/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
(b)(6) clinical study.It was reported that cardiac arrest occurred and patient died.In (b)(6) 2013, the patient's qualifying condition was unstable angina.The patient was found to have elevated biomarkers which evidences indicative of ischemia and was referred for cardiac catheterization which resulted to 80% stenosis in the proximal obtuse marginal (ob) and index procedure was performed.Target lesion was located in the 1st ob marginal with 70% stenosis and was 22mm long with a reference vessel diameter of 2.25mm.Target lesion was treated with pre-dilatation and placement of a 2.5x28mm study stent and the residual stenosis was found to be 1%.Two days post procedure, the patient was discharged on dual antiplatelet therapy.In (b)(6) 2017, while diving the patient went into cra (cardiac respiratory arrest).He was given basic cardiopulmonary resuscitation (cpr) by lifeguards for approximately 8 minutes.Emergency medical services continued with advanced cpr, first heart rate was pulseless electrical activity.Orotracheal intubation was conducted with orotracheal tube conducted with orotracheal tube number 7 with frova anterior glotic intubation.After 24 min of cpr the patient regained a pulse without acute repolarization abnormalities.The patient was then brought to the emergency department where his condition was stable.He was breathing symmetrically across both "hemithoracec".The patient was transferred to intensive care unit (icu) and in deep coma with a glasgow coma scale of 3 points with no brain stem reflexes, the subject was also found to have deterioration of renal function.On the fourth day of progression, the neurological examination showed no changes so the treatment was suspended and the patient expired.The documented cause of death was reported as cardiac arrest.

Brand Name
PROMUS ELEMENT PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8155570
Report Number2134265-2018-63840
Device Sequence Number18895097
Product Code NIQ
UDI-Device Identifier08714729807797
UDI-Public08714729807797
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/14/2013
Device Model Number9336
Device Catalogue Number9336
Device Lot Number15683476
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2018
Initial Report FDA Received Date12/12/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age76 YR